MAUDE Adverse Event Report: RICHARD WOLF GMBH SUCT./IRRIG.TUBE SET SPIKE L 3M

RICHARD WOLF GMBH SUCT./IRRIG.TUBE SET SPIKE L 3M
Model Number 4170.956
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Instrument has not yet been sent in by the user for examination, so no statement can be made at this time.A follow up report will be submitted with the investigation results.
 
Event or Problem Description
Richard wolf was informed on 19.02.2021 about the following: patient was unable to receive blood transfusions, was bleeding heavily during lap procedure and needed to be convert to open to control the bleeding.The tubing occluded at the worst time, and tubing could not aspirate.Patient required to be cut open to complete surgery to control bleeding.
 
Additional Manufacturer Narrative
Report from the manufacturer: in our opinion, according to the user's description, the cause is due to a user error at the pump pressure.Pressure set too high on the pump will damage the tubing (e.G., deformations), cause leakage within the suction-purge system or pinch valves, and endanger the patient.The pressure applied to this system should not exceed a value of 500 mmhg (0.66 bar).The instructions for use of the media-conveying source (e.G.Pump) used in combination must be observed, see ga-b145 chapter 7.2.A collapsed hose is not restricted in the suction and flushing function and can be regarded as an optical defect.In general, the user is advised in the associated instructions for use ga-a252 under chapter 4 that a visual and functional check must be carried out before and after each use.In our risk analysis f1-2, manufacturing-related, handling-related and design-related hazards with regard to a functional impairment as well as risks due to an unusable product with the corresponding extent of damage and the assumed probability of occurrence were considered and assessed with an acceptable risk.Richard wolf gmbh (rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.
 
Event or Problem Description
The device was not sent in by the user, therefore no investigation could be carried out.Please see manufacturers narrative for product history evaluation.

Brand Name
SUCT./IRRIG.TUBE SET SPIKE L 3M
Common Device Name
SUCT./IRRIG.TUBE SET SPIKE L 3M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key11387819
Report Number9611102-2021-00011
Device Sequence Number14462601
Product Code GEI
UDI-Device Identifier04055207048641
UDI-Public04055207048641
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4170.956
Device Catalogue Number4170.956
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;